MathSciNet Relay Station
MathSciNet bibliographic data
MR2092678 82C31
Chow, C. W.; Liu, K. L. Fokker-Planck equation and subdiffusive fractional Fokker-Planck equation of bistable systems with sinks. Phys. A 341 (2004), no. 1-4, 87–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement